| Model Number |
Z800WF |
| Medical Device Problem Codes |
Device Alarm System (1012); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There are no previous complaints on the device related to the issue.This pump underwent routine maintenance testing by "intuvie" provider where it was detected that when the pressure was set at 30 psi, the 30 psi occlusion failed at 61.The recalibration confirmed to have successfully addressed the issue.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint #(b)(4).
Event or Problem Description
On 10/11/2024, znyo medical received a report that during the preventive maintenance (pm), failed the 30 psi occlusion test at 61.No report patient was involved.
Additional Manufacturer Narrative
This supplement serves as a correction as part of our retrospective 2024 compliant remediation.Upon reassessment, the reported occlusion failure mode has been determined to be non-reportable.It was determined that the reported pressure occlusion issue was the result of a typographical error by the service team.Reference to complaint (b)(4).